# SDR SWAA2021061582681

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE IS CRACKED ; / LOCATED HOLES ON NEW CORNER SCUFF PLATE PER SRM 51-40-02.; INSPECTED PERFORMED WORK; REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER SRM 51-10-02;AND SRM 51-40-02.  INSPECTED PERFORMED WORK REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER SRM 51-10-02AND SRM 51-40-02. REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER AMM 53-11-02. REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER AMM 53-11-02. REMOVED AND REPLACED FWD CORNER SCUFF PLATE PER AMM 53-11-02. C/W INSPECTION
